Jump to content

Search the Community

Showing results for tags 'cognitive fog'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. By February 2017, after suffering an a intensive mobbing at my first year of university, I was suffering an a clinical picture of being unable to get concentrate and having headaches all the day. My doctor diagnosed me depression and prescribed me Zoloft. I took it about 45 days, 50 mg, and then I stopped abruptly due to an a side effect that I didn't like (I don't remember which one, it was something completely banal). I've to say that I experienced an a improvement, the headaches disappeared, my brain began to work fluenty, being able to concentrate and read perfectly. After 45 days, I stopp
  2. The best way to describe my current symptoms which seem to be long lasting after months of quitting the SSRI already, is that it seemed to have made my ADHD symptoms go from mild to severe. prior to Lexapro, I could focus and concentrate, think deeply about topics, good memory, and had no trouble reading long texts, now I can't even read as much as sentences before feeling like shutting my eyes off and change my focus to something easier. Yesterday I spent the entire day trying to solve a simple coding problem, I couldn't understand how to solve it at all, I couldn't think, read or imagine any
  3. It has been 3 months since i quit using sertraline 50mg and mirtazapine 15mg. I have used mirtazapine 15mg for 4 months with sucess and had a bad adverse reaction to prozac after using it for 3 weeks before this. But i have been going downhill ever since. It started with being slightly unfocused but now i can't remember what happened few hours ago! I lost every ounce of personality i ever had. I have no problem solving skills and i am not intelligent anymore. I am losing all my acquired skills too. I lost my musical ear and i am not as good as i used to be with speaking English (not my native
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy